# SDR CALA2020120701338

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 25,224 hours, 8,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B737-33-3-0235 EM BATTERY PACK M1671 IS INOPERABLE NR 7003428.  REMOVED AND REPLACED M1671 BATTERY PACK AND OPERATIONS CHECK GOOD.
